Problems with control in the coefficients of Elliptic equations
Matematičeskie zametki, Tome 34 (1983) no. 6, pp. 873-882
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_6_a8,
author = {M. D. Madatov},
title = {Problems with control in the coefficients of {Elliptic} equations},
journal = {Matemati\v{c}eskie zametki},
pages = {873--882},
year = {1983},
volume = {34},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_6_a8/}
}
M. D. Madatov. Problems with control in the coefficients of Elliptic equations. Matematičeskie zametki, Tome 34 (1983) no. 6, pp. 873-882. http://geodesic.mathdoc.fr/item/MZM_1983_34_6_a8/